# SDR SWAA2021052578481

- Difficulty date: May 16, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 49,530 hours, 33,242 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG FWD TRUNNION FITTING-UPPER INBOARD LUG OUTER FACE HAS CORROSION / SPOT FACED UPPER INBD LUG OUTER FACE PER E.A. 1-A57-3246 AND INSTALLED NEW BUSHING PER MT 757-RCB-04-01 AND EA 1-A57-3246. D&M ENTERPRISES A/R W.O. # SSR#1223
